# SDR IPXA10M58165

- Difficulty date: January 5, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LT WING NR 12 SLAT TRACK CUT-OUT IS CRACKED ON OTBD CORNER TRIMMED CRACK, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 57-40-02, REPAIR 7 FIG 201.
